Multiple solutions results for two-point boundary value problem with resonance
Wenming Zou
Discrete & Continuous Dynamical Systems - A 1998, 4(3): 485-496 doi: 10.3934/dcds.1998.4.485
In this paper we prove the existence of multiple solutions for two-point boundary value problem, which is resonant type both at origin and at infinity, and with higher eigenvalue and unbounded nonlinear terms. Our main ingredients are Morse theory and the computations of critical groups.
keywords: Morse index critical groups resonance Two-point boundary value problem Betti number.

Year of publication

Related Authors

Related Keywords

[Back to Top]